MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIT, J3 BTP-1000M, C6

BRAEMAR MANUFACTURING, LLC UNIT, J3 BTP-1000M, C6
Model Number 100-0046-02
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the monitor was overheating while charging, no patient harm was reported.The device returned and an investigation was performed.Engineering evaluation was able to confirm overheat.Root cause is most probable to be a fault from the charging cord.
 
Event or Problem Description
The patient reported an overheat while charging the monitor.The patient was not injured and therefore did not seek medical attention.It is unkown if the charging cord was warm as the patient did not check/recall.

Brand Name
UNIT, J3 BTP-1000M, C6
Common Device Name
UNIT, J3 BTP-1000M, C6
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17268702
Report Number2133409-2023-00033
Device Sequence Number6059084
Product Code DSI
UDI-Device IdentifierB146C6M40
UDI-PublicB146C6M40
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100-0046-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age88 YR
Patient SexUnknown